# SDR DL757000632

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 50,268 hours, 27,476 cycles
- Engine time: 23,138 hours, 11,511 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: PW2037RTC
- Condition: Failed
- Location: Lt Engine
- Component: Duct, NA
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO LEFT BLEED DUCT LEAK, OPERATED LEFT ENG FOR 3 MIN IN ICING CONDITIONS WITH NO ANTI-ICE.  REPLACED ANTI-ICE DUCT IN LEFT WING-CHECKED INLET AND LEADING EDGE FOUND OK.
